MAUDE Adverse Event Report: SORIN GROUP USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT

SORIN GROUP USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Catalog Number 044017601
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up communication, sorin group learned that the device is not available for return.Additionally, no inventory has been identified to be used for investigation.If any additional information relevant to the reported issue is received, it will be provided in a supplemental report.Device not available for return.
 
Event or Problem Description
Sorin group received a report that the arterial line tubing of the custom perfusion tubing set disconnected during a procedure.The disconnection occurred just outside of the pump raceway on the positive pressure side.The perfusionist reconnected the tubing and tie-banded the connection.There was no report of patient injury.
 
Additional Manufacturer Narrative
A review of the photograph provided by the customer showed that ties had been placed on both sides of both 3/8 x ½¿ reducer connectors, but did not show the leak or identify the leak site.No inventory of this lot number was identified as available for investigation.There are several causes that could have led to the reported disconnection or leak.Without the involved product or representative inventory for an in-depth evaluation, a specific root cause could not be determined.Livanova usa decided a capa was not needed.There have been no other reports for leaks or disconnections against this catalog number or lot number.

Brand Name
CUSTOM PERFUSION TUBING SET
Common Device Name
CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Manufacturer (Section D)
SORIN GROUP USA, INC.
14401 w 65th way
arvada CO 80004
MDR Report Key6749136
Report Number1718850-2017-00014
Device Sequence Number16417860
Product Code DWE
UDI-Device Identifier00803622123887
UDI-Public(01)00803622123887(240)044017601(17)190430(10)1710800090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Catalogue Number044017601
Device Lot Number1710800090
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1